# SDR DALA2024072607477

- Difficulty date: July 25, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA Y=1037 AND STR 17 RH AT C PAX. SUMMARY OF NRC 00360: FRAME STA Y=1037 AND STR 17 RH WAS REPAIRED PER B717 SRM 53-20-07-2R REP 4. (LP #0466007)
